# SDR SIMA20121006006

- Difficulty date: October 6, 2012
- Submitted: October 9, 2012
- Operation: Air carrier
- Aircraft: N600BP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 34,873 hours, 29,396 cycles
- Engine: Rroyce AE3007A12
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 23073567
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3909 THE CREW REPORTED THAT AFTER TAKING OFF FROM TYS THE NUMBER 2 ENGINE INDICATED 8 QUARTS.  DURING CLIMB E2 OIL WAS OBSERVED AT 6 QUARTS OF OIL.  THE CAPTAIN MADE THE DECISION TO DIVERT AND DECLARED AN EMERGENCY.  DIVERTED TO IND AND LANDED WITH 4 QUARTS OF OIL AND NO INCIDENTS.  NO VISIBLE SIGNS OF LEAKAGE EXTERNALLY ON THE ENGINE OTHER THAN NORMAL STREAKS OF FUILD ON THE UNDERSIDE OF THE ENGINE COWLING.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED HIGH POWER RUN IAW RRMM 72-00-00.  FOUND OIL LEAKING EXCESSIVLY AT THE ZERO CARBON SEAL AREA.  REMOVED AND REPLACED THE ENGINE NR 2 ZERO CARBON SEAL ASSEMBLY REF AE3007A MM 72-25-25.  PART- TEFLON RING/PART NUMBER23072308.  THE OPERATIONAL CHECK WAS GOOD.  NO LEAKS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
